Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How long does withdrawal from Effexor last? callmedutch

Posted by roomy on March 27, 2004, at 7:41:56

In reply to Re: How long does withdrawal from Effexor last?, posted by callmedutch on March 27, 2004, at 6:02:28

How long do the withdrawl side effects last? Its kinda funny that you should have to ask since you are right...it is the name of the thread!!!I BEGGED for that same answer when I was trying to stop! Here is my guess and if I am wrong I am sure you will get other people's two cents as well and still be as confused as you are now! lol
What I personally think is this: no matter how slowly you wean/taper/cut back... you will still suffer the worse withdrawl symptoms after you stop taking it all together. How long those symptoms last I would think, has a lot to do with how long your body was used to them and how slowly you tapered. I tapered in about a month and then finally stopped all toghether after being on it for like 6 years. You say that you are on the 37.5 and are taking in every two days? My guess is that you are dragging out the weaning time and you are still gonna suffer withdrawl after you stop so just find a time where you can take a few days off and just stop! About 5 days of the headaches, zaps, dizziness, tired, etc. Then after that....I was just TIRED TIRED TIRED and ocassionally dizzy. Some people take meds to help with the withdrawl symptoms like I took antivert (motion sickness medication) for the dizziness (and it knocked me out) Other people say the benedryl helped them (again they were prolly just knocked out. When I did have to get out and about I took the over the counter anti-sleep stuff (no-doz or stingers or something like that) The real bad side effects last about 5-10 days I would guess and then is just a matter of getting yourself back to normal (what ever that is)I have been off it since January 1st and I am not sure I feel "normal" yet but I sure as heck feel better!!!! Plus I lost 14 pounds and have my sex drive back. I know my hubby feels better!!!heheheheh
sorry so lengthly! good luck! hang in there and tuff it out. -Roomy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:roomy thread:1016
URL: http://www.dr-bob.org/babble/20040325/msgs/328999.html